List of citations in Numdam for : Lower curvature bounds, Toponogov's theorem, and bounded topology

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, p. 651-670

Lott, John; Shen, Zhongmin

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 2, p. 275-290

Kasue, Atsushi

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 4, p. 593-622

Abresch, U.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 3, p. 475-502